# SDR RRXA010034

- Difficulty date: January 31, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,161 hours, 29,113 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mechanism
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O ACFT DIDN'T GROUND SHIFT; COULD NOT RETRACT MLG.  ADJUSTED NOSE GEAR GROUND SHIFT MECHANISM IAW DC-8 M/M CH 32-23-01, OP CHKS GOOD.
